Table of Contents
Journal of Nonlinear Dynamics
Volume 2013, Article ID 824701, 9 pages
http://dx.doi.org/10.1155/2013/824701
Research Article

Stabilization of Driven Pendulum with Periodic Linear Forces

COMSATS Institute of Information Technology, Islamabad 44000, Pakistan

Received 27 March 2013; Revised 18 August 2013; Accepted 23 August 2013

Academic Editor: Huai-Ning Wu

Copyright © 2013 Babar Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Babar Ahmad, “Stabilization of Driven Pendulum with Periodic Linear Forces,” Journal of Nonlinear Dynamics, vol. 2013, Article ID 824701, 9 pages, 2013. https://doi.org/10.1155/2013/824701.